Journal of Applied Mathematics and Stochastic Analysis
Volume 6 (1993), Issue 4, Pages 385-406

On invariant measures of nonlinear Markov processes

N. U. Ahmed and Xinhong Ding

University of Ottawa, Department of Electrical Engineering and Department of Mathematics, Ontario, Ottawa KIN 6N5, Canada

Received 1 October 1993; Revised 1 December 1993

Copyright © 1993 N. U. Ahmed and Xinhong Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider a nonlinear (in the sense of McKean) Markov process described by a stochastic differential equations in Rd. We prove the existence and uniqueness of invariant measures of such process.